| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 9, 2015, no. 121-124


V.I. Vorotnikov
      On Razumikhin approach for partial stability problem of retarded systems
      Applied Mathematical Sciences, Vol. 9, 2015, no. 121, 6021-6028
      http://dx.doi.org/10.12988/ams.2015.58511

Herlina Hanum, Aji Hamim Wigena, Anik Djuraidah, I Wayan Mangku
      Modeling extreme rainfall with Gamma-Pareto distribution
      Applied Mathematical Sciences, Vol. 9, 2015, no. 121, 6029-6039
      http://dx.doi.org/10.12988/ams.2015.57489

Dug Hun Hong, Jae Duck Kim
      The lower limit for possibilistic correlation coefficient
      Applied Mathematical Sciences, Vol. 9, 2015, no. 121, 6041-6047
      http://dx.doi.org/10.12988/ams.2015.58520

Mikhail A. Artemov, Evgenii S. Baranovskii
      Initial boundary value problems for viscoelastic Jeffreys fluids
      Applied Mathematical Sciences, Vol. 9, 2015, no. 121, 6049-6060
      http://dx.doi.org/10.12988/ams.2015.58535

Dae Ho Jin
      Non-screenable generic lightlike submanifolds of an indefinite Kaehler manifold of a quasi-constant curvature
      Applied Mathematical Sciences, Vol. 9, 2015, no. 122, 6061-6075
      http://dx.doi.org/10.12988/ams.2015.58516

SangJo Yun, Jongkyum Kwon
      On the Barnes-type Changhee polynomials
      Applied Mathematical Sciences, Vol. 9, 2015, no. 122, 6077-6082
      http://dx.doi.org/10.12988/ams.2015.58544

I Nyoman Budiantara, Vita Ratnasari, Madu Ratna, Ismaini Zain
      The combination of spline and kernel estimator for nonparametric regression and its properties
      Applied Mathematical Sciences, Vol. 9, 2015, no. 122, 6083-6094
      http://dx.doi.org/10.12988/ams.2015.58517

Asrul Sani, Nani Yuniar, Ruslan, Pasrun Adam, Usman Rianse
      Stochastic and numerical modeling of HIV/AIDS spread in a complex system and its application to the HIV cases in Indonesia
      Applied Mathematical Sciences, Vol. 9, 2015, no. 122, 6095-6106
      http://dx.doi.org/10.12988/ams.2015.59564

R. Caimmi
      Gravitational acceleration and tidal effects in spherical-symmetric density profiles
      Applied Mathematical Sciences, Vol. 9, 2015, no. 123, 6107-6156
      http://dx.doi.org/10.12988/ams.2015.58536

Claudia Narumi Takayama Mori, Estaner Claro Romao
      Numerical simulation by finite difference method of 2D convection-diffusion in cylindrical coordinates
      Applied Mathematical Sciences, Vol. 9, 2015, no. 123, 6157-6165
      http://dx.doi.org/10.12988/ams.2015.58547

Ilaria Bendato, Lucia Cassettari, Pier Giuseppe Giribone, Roberto Mosca
      Monte Carlo method for pricing complex financial derivatives: An innovative approach to the control of convergence
      Applied Mathematical Sciences, Vol. 9, 2015, no. 124, 6167-6188
      http://dx.doi.org/10.12988/ams.2015.58552

S. Boujena, K. Bellaj, O. Gouasnouane, E. El Guarmah
      An improved nonlinear model for image inpainting
      Applied Mathematical Sciences, Vol. 9, 2015, no. 124, 6189-6205
      http://dx.doi.org/10.12988/ams.2015.58545

Ani Shabri
      Least square support vector machines as an alternative method in seasonal time series forecasting
      Applied Mathematical Sciences, Vol. 9, 2015, no. 124, 6207-6216
      http://dx.doi.org/10.12988/ams.2015.58525


Journals | Books | Author guidelines